# SDR ASOA2013041603384

- Difficulty date: March 20, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 15222
- Aircraft time: 10,547 hours, 6,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE RBL45 FLOOR SUPPORT CORRODED BS 280-290 APPROX ON TOP AND BTM.  REPAIRED FLOOR SUPPORT IAW SRM 51-12-00-001-001-A01 AND EO CL600-2D24-53-I00210.
